# SDR AALA202107237046

- Difficulty date: July 7, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 63,144 hours, 28,554 cycles
- Engine: Iae V2524A5
- Engine time: 57,575 hours, 22,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE EVENT, INITIALLY SMELLED SMOKE, THEN CHANGED TO MUSTY ODOR, VISUALLY IN COCKPIT, THEN SMELL THROUGHOUT CABIN AND HAZE WAS SEEN THROUGHOUT THE CABIN FOLLOWED BY #1 ENGINE OIL FILTER CLOG ECAM MESSAGE.   REPLACED #1 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER TASK CARD 26L40071004** (CLOSED)
